# SDR 97UAL900406

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Engine: Pwa JT8D15
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Assembly
- Part number: 10005024
- Condition: No Cap
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, THE READING LIGHTS ABOVE SEATS 20 ABC HAD CAUSED A BURNED SPOT IN THE BOTTOM OF THE OVERHEAD BIN.  A PILLOW HAD A BURNED MARK AND A HOT SMELL.  *S/D*  REPLACED LIGHT ASSEMBLY CAP.  CHECKED STOW BIN FOR FURTHER DAMAGE, NONE FOUND.
